RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 6, Pages 797–824 (Mi izv3248)  

This article is cited in 5 scientific papers (total in 5 papers)

On the approximation of continuous functions in closed regions with corners and on a problem of S. M. Nikol'skii. I

V. K. Dzyadyk


Full text: PDF file (2079 kB)

Bibliographic databases:
Received: 07.04.1961

Citation: V. K. Dzyadyk, “On the approximation of continuous functions in closed regions with corners and on a problem of S. M. Nikol'skii. I”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962), 797–824

Citation in format AMSBIB
\Bibitem{Dzy62}
\by V.~K.~Dzyadyk
\paper On the approximation of continuous functions in closed regions with corners and on a~problem of S.~M.~Nikol'skii.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 6
\pages 797--824
\mathnet{http://mi.mathnet.ru/izv3248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=150312}
\zmath{https://zbmath.org/?q=an:0124.03702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3248
  • http://mi.mathnet.ru/eng/izv/v26/i6/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Belyi, V. M. Miklyukov, “Some properties of conformal and quasiconformal mappings and direct theorems of the constructive theory of functions”, Math. USSR-Izv., 8:6 (1974), 1323–1341  mathnet  crossref  mathscinet  zmath
    2. V. I. Belyi, “Conformal mappings and the approximation of analytic functions in domains with a quasiconformal boundary”, Math. USSR-Sb., 31:3 (1977), 289–317  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Andrievskii, “Approximation characterization of classes of functions on continua of the complex plane”, Math. USSR-Sb., 53:1 (1986), 69–87  mathnet  crossref  mathscinet  zmath
    4. V. V. Andrievskii, “The geometric structure of regions, and direct theorems of the constructive theory of functions”, Math. USSR-Sb., 54:1 (1986), 39–56  mathnet  crossref  mathscinet  zmath
    5. V. V. Andrievskii, “On approximation of functions by harmonic polynomials”, Math. USSR-Izv., 30:1 (1988), 1–13  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:213
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019